RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1972, Volume 89(131), Number 3(11), Pages 461–474 (Mi msb3243)  

This article is cited in 1 scientific paper (total in 1 paper)

On a method of solution of an operator equation of infinite order

Yu. N. Frolov


Abstract: This work is devoted to the problem of approximating a solution of a homogeneous equation of infinite order with respect to a linear differential operator with analytic coefficients by means of elementary solutions of the equation.
Bibliography: 8 titles.

Full text: PDF file (942 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Sbornik, 1972, 18:3, 473–485

Bibliographic databases:

UDC: 517.948
MSC: Primary 34A35, 34A45; Secondary 34A20
Received: 31.01.1972

Citation: Yu. N. Frolov, “On a method of solution of an operator equation of infinite order”, Mat. Sb. (N.S.), 89(131):3(11) (1972), 461–474; Math. USSR-Sb., 18:3 (1972), 473–485

Citation in format AMSBIB
\Bibitem{Fro72}
\by Yu.~N.~Frolov
\paper On a~method of solution of an operator equation of infinite order
\jour Mat. Sb. (N.S.)
\yr 1972
\vol 89(131)
\issue 3(11)
\pages 461--474
\mathnet{http://mi.mathnet.ru/msb3243}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=344566}
\zmath{https://zbmath.org/?q=an:0258.34010}
\transl
\jour Math. USSR-Sb.
\yr 1972
\vol 18
\issue 3
\pages 473--485
\crossref{https://doi.org/10.1070/SM1972v018n03ABEH001837}


Linking options:
  • http://mi.mathnet.ru/eng/msb3243
  • http://mi.mathnet.ru/eng/msb/v131/i3/p461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Tkachenko, “Spectral decompositions in spaces of analytic functionals”, Math. USSR-Izv., 14:3 (1980), 597–651  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник (новая серия) - 1964–1988 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:162
    Full text:69
    References:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020